# SDR SWIA200514680

- Difficulty date: March 6, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 41,931 hours, 51,423 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3075001017
- Part serial: 0257
- Condition: Malfunctioned
- Location: Nacelle Flaps
- Part time: 3,665 hours, 4,717 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

NAC FLAPS INDICATE 15 DEGREE EXTENSION ON POWER UP WITH FLAPS UP.  REMOVED AND REPLACED FECU WITH SERVICEABLE UNIT, OPERATIONAL CHECK GOOD IAW 27-50-00.
